Per citar aquest document:
Psi-series of quadratic vector fields on the plane
Delshams, A.
Mir, A.

Data: 1997
Resum: Psi-series (i. e. , logarithmic series) for the solutions of quadratic vector fields on the plane are considered. Its existence and convergence is studied, and an algorithm for the location of logarithmic singularities is developed. Moreover, the relationship between psi-series and non-integrability is stressed and in particular it is proved that quadratic systems with psi-series that are not Laurent series do not have an algebraic first integral. Besides, a criterion about non-existence of an analytic first integral is given.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 101-125, ISSN 0214-1493

25 p, 214.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2016-06-12

   Favorit i Compartir